Sullivan, S and Rohde, R (2002) 'On non-equilibrium in arid and semi-arid grazing systems.' Journal of Biogeography, 29 (12). pp. 1595-1618. ISSN 1365-2699

Official URL: http://dx.doi.org/10.1046/j.1365-2699.2002.00799.x
Item Type: Article
Divisions: College of Liberal Arts
Date Deposited: 02 Sep 2014 16:24
Last Modified: 29 Apr 2016 14:12
Request a change to this item or report an issue Request a change to this item or report an issue
Update item (repository staff only) Update item (repository staff only)